A note on the partially truncated Euler–Maruyama method

Qian Guo, Wei Liu, Xuerong Mao

Research output: Contribution to journalArticle

5 Citations (Scopus)
14 Downloads (Pure)

Abstract

The partially truncated Euler–Maruyama (EM) method was recently proposed in our earlier paper [3] for highly nonlinear stochastic differential equations (SDEs), where the finite-time strong LT-convergence theory was established. In this note, we will point out that one condition imposed there is restrictive in the sense that this condition might force the stepsize to be so small that the partially truncated EM method would be inapplicable. In this note, we will remove this restrictive condition but still be able to establish the finite-time strong LT-convergence rate. The advantages of our new results will be highlighted by the comparisons with our earlier results in [3].
Original languageEnglish
Pages (from-to)157-170
Number of pages14
JournalApplied Numerical Mathematics
Volume130
Early online date11 Apr 2018
DOIs
Publication statusPublished - 31 Aug 2018

Keywords

  • stochastic differential equationquation
  • local Lipschitz condition
  • Khasminskii-type condition
  • partially truncated Euler–Maruyama method
  • convergence rate

Fingerprint Dive into the research topics of 'A note on the partially truncated Euler–Maruyama method'. Together they form a unique fingerprint.

  • Cite this